Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalizations of rigid analytic Picard theorems

Authors: Chien-Wei Lin and Julie Tzu-Yueh Wang
Journal: Proc. Amer. Math. Soc. 138 (2010), 133-139
MSC (2000): Primary 32P05, 32H25
Published electronically: August 28, 2009
MathSciNet review: 2550177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Berkovich's Picard theorem states that there are no non-constant analytic maps from the affine line to the complement of two points on a nonsingular projective curve. The purpose of this article is to find generalizations of this result in higher dimensional varieties.

References [Enhancements On Off] (What's this?)

  • 1. An, T. T. H., A defect relation for non-archimedean analytic curves in arbitrary projective varieties, Proc. Amer. Math. Soc. 135 (2007), 1255-1261. MR 2276632 (2007j:32017)
  • 2. An, T. T. H.; Cherry, W.; Wang, J. T.-Y., Algebraic degeneracy of non-Archimedean analytic maps, Indagationes Mathematicae 19 (2008), no. 3, 481-492.
  • 3. An, T. T. H.; Wang, J. T.-Y.; Wong, P.-M., Non-Archimedean analytic curves in the complements of hypersurface divisors, Journal of Number Theory 128 (2008), 2275-2281. MR 2394821 (2009c:14041)
  • 4. Berkovich, V., Spectral theory and analytic geometry over non-Archimedean fields, Math. Surveys Monogr., vol. 33, Amer. Math. Soc., Providence, RI, 1990. MR 1070709 (91k:32038)
  • 5. Corvaja, P.; Zannier, U., A subspace theorem approach to integral points on curves, C. R. Math. Acad. Sci. Paris 334 (2002), 267-271. MR 1891001 (2003d:11087)
  • 6. Corvaja, P.; Zannier, U., On integral points on surfaces, Ann. of Math. (2) 160 (2004), 705-726. MR 2123936 (2005m:11118)
  • 7. Kollár, J.; Mori, S., Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, 134. Cambridge University Press, Cambridge, 1998. MR 1658959 (2000b:14018)
  • 8. Levin, A., Generalizations of Siegel's and Picard's theorems, Ann. of Math., to appear.
  • 9. Liu, Y.; Ru, M., Degeneracy of holomorphic curves in surfaces, Sci. China Ser. A 48 (2005), suppl., 156-167. MR 2156497 (2006d:32019)
  • 10. Robert, A. M., A course in $ p$-adic analysis, Graduate Texts in Mathematics, 198, Springer-Verlag, New York, 2000. MR 1760253 (2001g:11182)
  • 11. Ru, M., A note on $ p$-adic Nevanlinna theory, Proc. Amer. Math. Soc. 129 (2001), 1263-1269. MR 1712881 (2001h:11097)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32P05, 32H25

Retrieve articles in all journals with MSC (2000): 32P05, 32H25

Additional Information

Chien-Wei Lin
Affiliation: Department of Mathematics, Tsing Hua University, Hsin-Chu 305, Taiwan

Julie Tzu-Yueh Wang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 115, Taiwan

Received by editor(s): November 8, 2007
Published electronically: August 28, 2009
Communicated by: Ted Chinburg
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society